# SDR SIMA20201201003

- Difficulty date: December 1, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N212NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000504
- Aircraft time: 13,548 hours, 8,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 3 EMERGENCY LIGHT STRIP ELEMENT DAMAGED.  C/A: REMOVED AND REPLACED RT NR 3 EMERGENCY LIGHT STRIP ELEMENT, SLEEVE AND BOTH END CAPS, IAW ERJ 175 AMM 33-50-21.
